# SDR SWAA2024071697656

- Difficulty date: June 2, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 65,823 hours, 39,213 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 259.5 BTW STR 8L TO STR 9L AT FWD GALLEY AREA 2024-357320<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 00X12101V022235; DUE DATE: 07-SEP-24.;[02] PERFOMED REPAIR ON FRAME LOCATED BS 259.5 BTW STR 8L TO STR 9L AT FWD GALLEY AREA I.A.W 24-153-01594-WIP1 AND SUMMARY 24-153-01594. SEE INDIVIDUAL STEP INDIVIDUAL SIG OFF BELOW;[03] PERFOMED REPAIR ON FRAME LOCATED BS 259.5 BTW STR 8L TO STR 9L AT FWD GALLEY AREA I.A.W 24-153-01594-WIP1 AND SUMMARY 24-153-01594. SEE INDIVIDUAL STEP INDIVIDUAL SIG OFF BELOW CERTIFIED RII
